North By Honeywell Swift First Aid Pain Stoppers Extra Strength Pain Reliever Tablet
Swift First Aid 2 Pack Pain Stoppers Extra Strength Pain Reliever contains 250mg aspirin, 250mg acetaminophen and 65mg caffeine. It provides relief from headaches, muscular aches and pains, sold as 2 Per Pack, 50 Packs Per Box, 12 boxes per case.
Proven to be effective for severe headaches, muscle soreness, aches and pains associated with fever and arthritis
» Pain Reliever Tablet
» Pain Stoppers, Swift First Aid
» 2 Per Pack, 50 Packs Per Box
» 250 mg Acetaminophen, 250 mg Aspirin, 65 mg Caffeine
Item has not been reviewed. Be the first to write a review for this item